MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. SUREFLEX STEERABLE GUIDING SHEATH; CATHETER INTRODUCER

BAYLIS MEDICAL COMPANY INC. SUREFLEX STEERABLE GUIDING SHEATH; CATHETER INTRODUCER
Model Number TSK85-32-BD-71M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device failure.A review of the device history record for the lot in question confirmed that all parts met manufacturing requirements prior to release.
 
Event or Problem Description
During a ventricular tachycardia ablation procedure using the sureflex steerable guiding sheath, epstar fixed electrophysiology catheter, terumo guide catheter and deca catheter, the procedure was aborted due to pericardial effusion requiring intervention.The patient was stabilized and eventually discharged.There is no evidence to suggest the baylis medical devices caused or contributed to the reported complications.However, as baylis devices were among the several devices used in the procedures, baylis medical has decided to submit this report.A separate medical device problem report has been submitted for the epstar fixed electrophysiology catheter.

Brand Name
SUREFLEX STEERABLE GUIDING SHEATH
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
MDR Report Key10817118
Report Number9710452-2020-00032
Device Sequence Number2113850
Product Code DYB
UDI-Device Identifier00685447004615
UDI-Public(01)00685447004615(17)220728(10)SSFC250719
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122926
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberTSK85-32-BD-71M
Device Lot NumberSSFC250719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;